# SDR DALA1215121502

- Difficulty date: March 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 92,045 hours, 18,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T47013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING AFT PITCH LOAD FITTING BOLT HOLE INSPECTION ON THE LEFT WING INBD BOLT HOLE. INDICATION WAS REMOVED WITHIN SP LIMITS BY OPENING HOLE TO 0.656. ERA BEING ISSUED TO ADDRESS LACK OF AVAILABLE SELF LEVELING WASHERS ERA 501250-14AD.
